# SDR REXA2022052600991

- Difficulty date: April 8, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL AT FS 670 - 720 HAS MULTIPLE SPOTS OF CORROSION, . 	REMOVED AND REPLACED SEAT RAIL IAW CRJ 900 AMM 53-00-49-000/400-801-A13
